It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I would definetly keep an eye on any muscle pains or aches . Crestor is the strongest statin on the market and many people have had problems on even the weaker statins . This is also something that may not show up immediatly . I took lipitor for like 3 years and after the first year I started having problems with numbness in both feet , of course the DR. said it couldn't be the medicine , now we all know better . But I took statins long enough to cause permanent nerve damage in both feet . Hopefully everything will turn out fine for you . My suggestion would be to take the time to read the side effects then if you have a problem you will at least have an idea . You can read the potential side effects at
[url]http://www.rxlist.com/cgi/generic/crestor_ad.htm[/url]





All times are GMT -7. The time now is 12:10 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!